American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(70H20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Héctor Sánchez-Morgado. Hyperbolicity and exponential long-time convergence for space-time periodic Hamilton-Jacobi equations. Proc. Amer. Math. Soc. 143 (2015) 731-740.
Abstract, references, and article information   
View Article: PDF

[2] Ezequiel Maderna. Translation invariance of weak KAM solutions of the Newtonian $N$-body problem. Proc. Amer. Math. Soc. 141 (2013) 2809-2816.
Abstract, references, and article information   
View Article: PDF

[3] I. P. Goulden and D. M. Jackson. Transitive factorisations into transpositions and holomorphic mappings on the sphere. Proc. Amer. Math. Soc. 125 (1997) 51-60. MR 1396978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Michael G. Crandall and Richard Newcomb. Viscosity solutions of Hamilton-Jacobi equations at the boundary . Proc. Amer. Math. Soc. 94 (1985) 283-290. MR 784180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1